advertisement
Question
Posted by: jetta | 2012-03-15

loosing erection

i lose erection while having sex, 43 yrs old, or before penetration. plz help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Erectile problems may occur for a number of reasons, the most problematic of all could be serious health issues and so you need to have a physical check up. Not all causes are related to such problems however:
1. It could be a physical problem (e.g. diabetes, very overweight) it could be a complication of this problem. (It would be necessary to ask whether you have good early morning erections.) It could also be the side effect of medication.
2. It could be that you have psychological blocks - this is where he may fear sexual failure/poor performance, and this essentially blocks the normal workings of the sexual response. If there is conflict in the relationship or if you have individual concerns (e.g. not feeling 'man' enough, etc), this could also affect your erection.

There are treatment options for ED - both pharmaceutical and psychosexual - why not consider some of these option together to see how this can be addressed.

As a first recommendation - try to get yourself checked out physically by a GP or urologist. If you get the all clear, perhaps you should go to see a health professional with experience in this area. For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: kome | 2012-03-25

pliz help me is there any medicne which can solve the problem..?

Reply to kome
Posted by: Mohammed | 2012-03-17

Viagara 100mg is the best for erection.

Reply to Mohammed
Posted by: sexologist | 2012-03-17

Erectile problems may occur for a number of reasons, the most problematic of all could be serious health issues and so you need to have a physical check up. Not all causes are related to such problems however:
1. It could be a physical problem (e.g. diabetes, very overweight) it could be a complication of this problem. (It would be necessary to ask whether you have good early morning erections.) It could also be the side effect of medication.
2. It could be that you have psychological blocks - this is where he may fear sexual failure/poor performance, and this essentially blocks the normal workings of the sexual response. If there is conflict in the relationship or if you have individual concerns (e.g. not feeling 'man' enough, etc), this could also affect your erection.

There are treatment options for ED - both pharmaceutical and psychosexual - why not consider some of these option together to see how this can be addressed.

As a first recommendation - try to get yourself checked out physically by a GP or urologist. If you get the all clear, perhaps you should go to see a health professional with experience in this area. For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

Reply to sexologist
Posted by: Boybm | 2012-03-16

I''m diabetic and 60 yrs old  I loose erection at an alarming rate, sometimes it doesn''t come at all. Does age and diabetics have a bearing on this problem. Please help, afraid to loose my newly found young wife.

Reply to Boybm
Posted by: jetta | 2012-03-16

Thanks a lot Bro, whr do i find these pills in south africa ?

Reply to jetta
Posted by: xyz | 2012-03-16

Try these pills it is new on the market from Japan,Chao jimengnan Super Power Man, there is only 4 in the box, chew 1 about a half hour before sex, these pills make you hard and you will also last longer.I use one, also went limp while I was busy, but now after about 2 weeks, hard as a rock.Hope it helps.

Reply to xyz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement